Pseudomembranous colitis associated with chemotherapy with 5-fluorouracil.
Аннотация
Pseudomembranous colitis is frequently associated with antibiotics and more rarely with chemotherapeutic agents such as 5-fluorouracil. The objective of this study is to show that it is possible to confuse this infection with chemotherapy associated toxicity. We present a 54 year old woman who underwent surgery for colorectal cancer and in the first cycle of chemotherapy with 5-fluorouracil developed pseudomembranous colitis. We detected the toxin B of Clostridium difficile in stools and we began early antibiotic treatment. Thus, in patients with post chemotherapy neutropenia and diarrhoea that develop negatively, we have to rule out this infection.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.